23 results for algebra.

Parameters for your search query:
Keyword    algebra

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on a Class of Entire Dirichlet Series in n - Variables
American Journal of Mathematical Analysis. 2019, 7(1), 11-14. DOI: 10.12691/ajma-7-1-2
Pub. Date: November 17, 2019Views: 1721Downloads: 1242
Open AccessArticle
Export: RIS | BibTeX | EndNote
Serious Video Game as Mediator of Geometric Representations - Algebraicas of Quadraphical Surfaces
American Journal of Educational Research. 2019, 7(2), 118-124. DOI: 10.12691/education-7-2-1
Pub. Date: February 02, 2019Views: 3820Downloads: 2755
Open AccessArticle
Export: RIS | BibTeX | EndNote
p-Adic Number Fields Acting On W*-Probability Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 31-56. DOI: 10.12691/tjant-5-2-2
Pub. Date: February 15, 2017Views: 5675Downloads: 3886
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Effects of Training on Computational Fluency and Working Memory on Students’ Achievement and Retention in Algebra
American Journal of Educational Research. 2016, 4(18), 1249-1256. DOI: 10.12691/education-4-18-2
Pub. Date: November 28, 2016Views: 13017Downloads: 10365
Open AccessArticle
Export: RIS | BibTeX | EndNote
Teaching Methods for Balancing Chemical Equations: An Inspection versus an Algebraic Approach
American Journal of Educational Research. 2016, 4(7), 507-511. DOI: 10.12691/education-4-7-2
Pub. Date: May 05, 2016Views: 26269Downloads: 19101
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inhomogeneous Connotations across Square, Stoichiometrically-Based Matrices
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 142-145. DOI: 10.12691/ajams-3-4-1
Pub. Date: July 21, 2015Views: 6512Downloads: 4569
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Collocation Method for Systems of Nonlinear Fredholm Integral Equations
Applied Mathematics and Physics. 2014, 2(1), 15-18. DOI: 10.12691/amp-2-1-5
Pub. Date: January 27, 2014Views: 16610Downloads: 10471
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 6281Downloads: 4392
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Algebraic Derivation of Buffer Capacity
World Journal of Chemical Education. 2015, 3(5), 124-126. DOI: 10.12691/wjce-3-5-4
Pub. Date: November 17, 2015Views: 11237Downloads: 6205
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Eigenvalues and Eigenvectors and Diagonalization to Environmental Science
Applied Ecology and Environmental Sciences. 2014, 2(4), 106-109. DOI: 10.12691/aees-2-4-4
Pub. Date: September 04, 2014Views: 22662Downloads: 10436
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects







Journals










Article Types